Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the periodic solutions of the forced oscillator equation

Author: R. M. Rosenberg
Journal: Quart. Appl. Math. 15 (1958), 341-354
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/qam/92051
MathSciNet review: 92051
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X

Additional Information

DOI: https://doi.org/10.1090/qam/92051
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society